# SDR UIEA2016120800993

- Difficulty date: December 5, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 83,859 hours, 23,639 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CARGO MAIN DECK FLOOR BOARD SKIN HAS SEVERE PUNCTURE DAMAGE AT BS 1220 - 1225,  RBL 35.   REPAIRED IAW SRM 53-00-50 REPAIR 6.
